Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I
Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1791-1799
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_10_a16,
author = {A. I. Prilepko and V. V. Solov'ev},
title = {Solvability theorems and the {Rothe} method in inverse problems for an equation of parabolic {type.~I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1791--1799},
year = {1987},
volume = {23},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_10_a16/}
}
TY - JOUR AU - A. I. Prilepko AU - V. V. Solov'ev TI - Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I JO - Differencialʹnye uravneniâ PY - 1987 SP - 1791 EP - 1799 VL - 23 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_10_a16/ LA - ru ID - DE_1987_23_10_a16 ER -
%0 Journal Article %A A. I. Prilepko %A V. V. Solov'ev %T Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I %J Differencialʹnye uravneniâ %D 1987 %P 1791-1799 %V 23 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1987_23_10_a16/ %G ru %F DE_1987_23_10_a16
A. I. Prilepko; V. V. Solov'ev. Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I. Differencialʹnye uravneniâ, Tome 23 (1987) no. 10, pp. 1791-1799. http://geodesic.mathdoc.fr/item/DE_1987_23_10_a16/